An Addition Theorem for Some q-Hahn Polynomials.
Monatshefte für Mathematik, Tome 85 (1978), pp. 5-38
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MOMA_1978__85_177848,
author = {Charles F. Dunkl},
title = {An {Addition} {Theorem} for {Some} {q-Hahn} {Polynomials.}},
journal = {Monatshefte f\"ur Mathematik},
pages = {5--38},
year = {1978},
volume = {85},
zbl = {0345.33010},
url = {http://geodesic.mathdoc.fr/item/MOMA_1978__85_177848/}
}
Charles F. Dunkl. An Addition Theorem for Some q-Hahn Polynomials.. Monatshefte für Mathematik, Tome 85 (1978), pp. 5-38. http://geodesic.mathdoc.fr/item/MOMA_1978__85_177848/